MAUDE Adverse Event Report: K2M, INC. PLATE, 3 LEVEL; SIZE 51 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 3 LEVEL; SIZE 51 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number AA01-43F51V
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised to address a fractured locking mechanism on an ozark plate and two migrated ozark screws.It was further reported that the patient experienced neck pain.This report captures the plate.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: g1 h6 coding has been updated to reflect completion of the investigation.

Brand Name
PLATE, 3 LEVEL; SIZE 51 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23644948
Report Number3004774118-2025-00190
Device Sequence Number9829801
Product Code KWQ
UDI-Device Identifier10888857401945
UDI-Public(01)10888857401945(11)201103(10)NANK
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA01-43F51V
Device Lot NumberNANK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale